# SDR HNAA2013010801154

- Difficulty date: January 8, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,433 hours, 58,882 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: Psu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH OVERHEAD AND SIDEWALL LIGHTS OFF.  PSU AT ROW 3DF FLICKERING WITH ELECTRICAL ODOR.  INSPECTED AREA, FOUND TWO GROUND WIRES DISCONNECTED. CONNECTED WIRES AND R & R PSU AT ROW 3D IAW AMM 25-22-15.  OPS CHECKED GOOD. FOUND NO OTHER DEFECTS.
